Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Reccurence of cough, severe during night. Prescribed Montair LC, asthalin, zeental. Steroids, antibiotics should be avoided?

my child is 4 year old, after every one or two month, she is having caugh, caugh is severe during night. We consulted with the doctor, he has given montair LC, asthalin, zeental and distaclor. i presume montiar is a steorid and it should not be given to the child, antibiotics should be avoided, to be taken only in severe case. Please advise
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there,

Thanks for writting in.

Montair LC is not a steroid. It is used to treat allergies. Montair LC kid is quite safe and well tolerated by kids.
Asthalin might have been given for the wheezing.
Did you mean Zental?
Distaclor is an antibiotic, and might have been prescribed , as the doctor might have examined the chest and upper respiratory tract and found evidence of infection.

I would advise you to give warm water to your child at regular intervals.
Try to teach her yoga... I know it is a little early and she is too young. But still, no harm trying..... Regular practice of yoga can reduce incidence of allergies.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor